Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005 (2005), Issue 7, Pages 691-705
http://dx.doi.org/10.1155/AAA.2005.691

Weak formulation of singular differential expressions in spaces of functions with minimal derivatives

Mathematical Sciences Department, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 4 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. El-Gebeily, “Weak formulation of singular differential expressions in spaces of functions with minimal derivatives,” Abstract and Applied Analysis, vol. 2005, no. 7, pp. 691-705, 2005. doi:10.1155/AAA.2005.691